# SDR REXA2016042700791

- Difficulty date: April 27, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE TRANSITION, BETWEEN INBD & CTR LE OTBD, L ANGLE CRACKED.  REMOVED UNSERVICEABLE L ANGLE & LOCATED, DRILLED & INSTALLED NEW SERVICEABLE L ANGLE PN 600-12045-12 ON RT WING LE, BETWEEN INBD & CTR LE IAW SRM 51-40-11 & AMM 20-21-00-910-801.
